Alert archive / Florida / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 9, NWS Tallahassee, FL

January 19, 2019Bay County, Walton County, Washington County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Jan 19, 2019, 5:24 PM CST for Bay County, Walton County, Washington County, Florida. It was in force for 66 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 19, 2019, 5:24 PM CST (23:24 UTC)
Expired
Jan 19, 2019, 6:30 PM CST
In force
66 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bay County, FL, Walton County, FL, Washington County, FL

The radar

The Eglin Afb radar (KEVX), 21 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 19, 5:57 PM CSTMARINE TSTM WIND 431 Ene Gulf Resort Beach, FLMESONET STATION XPAN, GULF RESORT BEACH.
Jan 19, 6:00 PM CSTTSTM WND DMG1 Nw Callaway, FLTELEPHONE POLLS DOWN.
Jan 19, 6:22 PM CSTTORNADOTyndall Afb, FLA BRIEF EF-1 TORNADO WITH WINDS OF 90 MPH TOUCHED DOWN ON TYNDALL AIR FORCE BASE. THE TORNADO MOVED A CAR, BROKE CAR WINDOWS, TORE A PORTION OF A NEW ROOF OFF OF BARRACKS AND FLIPPED DUMPSTERS AND GARBAGE CANS ON THEIR SIDES.
Jan 19, 6:26 PM CSTMARINE TSTM WIND 43Tyndall Afb, FLAWOS STATION PAM, TYNDALL AFB.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 19, 3:21 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 11.4 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2019-01-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 17 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2019-01-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
17 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
736 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
204 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

689 
WUUS52 KTAE 192324
SVRTAE
FLC005-131-133-200030-
/O.NEW.KTAE.SV.W.0009.190119T2324Z-190120T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
524 PM CST SAT JAN 19 2019

The National Weather Service in Tallahassee has issued a

* Severe Thunderstorm Warning for...
  Bay County in the Panhandle of Florida...
  Southeastern Walton County in the Panhandle of Florida...
  Washington County in the Panhandle of Florida...

* Until 630 PM CST.

* At 523 PM CST, severe thunderstorms were located along a line
  extending from 9 miles northeast of Santa Rosa Beach to 38 miles
  southwest of Panama City Beach, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts. A wind gust to 48 mph was recently 
           measured at the Panama City airport.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Panama City, Lynn Haven, Panama City Beach, Callaway, Vernon, Santa
  Rosa Beach, Springfield, Mexico Beach, Hiland Park, Tyndall Air
  Force Base, Eglin Air Force Base, Live Oak, Parker, Freeport,
  Wausau, Ebro, Allanton, Dirego Park, College Station and Gulf
  Resort Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Tallahassee.

&&

A Tornado Watch remains in effect until 900 PM CST for the Panhandle
of Florida.

LAT...LON 3040 8620 3038 8614 3039 8611 3042 8614
      3043 8612 3044 8616 3048 8614 3046 8619
      3067 8616 3065 8543 3057 8544 3057 8538
      3055 8538 3000 8539 2990 8537 2999 8562
      3022 8605 3026 8622
TIME...MOT...LOC 2323Z 242DEG 40KT 3043 8610 2977 8623 

HAIL...<.75IN
WIND...60MPH
 
$$

42-DVD
2 follow-up statements
724 
WWUS52 KTAE 192338
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
538 PM CST SAT JAN 19 2019

FLC005-131-133-200030-
/O.CON.KTAE.SV.W.0009.000000T0000Z-190120T0030Z/
Bay FL-Walton FL-Washington FL-
538 PM CST SAT JAN 19 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CST
FOR BAY...SOUTHEASTERN WALTON AND WASHINGTON COUNTIES...

At 538 PM CST, severe thunderstorms were located along a line
extending from 8 miles west of Vernon to 17 miles southwest of Panama
City Beach, moving east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Panama City, Lynn Haven, Panama City Beach, Callaway, Vernon,
Springfield, Mexico Beach, Hiland Park, Tyndall Air Force Base, Live
Oak, Parker, Wausau, Ebro, Allanton, Dirego Park, College Station,
Gulf Resort Beach, West Panama City, Bahama Beach and Holmes Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.

&&

A Tornado Watch remains in effect until 900 PM CST for the Panhandle
of Florida.

LAT...LON 3033 8605 3066 8593 3065 8543 3057 8544
      3057 8538 3000 8539 2993 8539 2990 8537
      2999 8562 3022 8605 3025 8607
TIME...MOT...LOC 2338Z 263DEG 33KT 3065 8585 2999 8598 

HAIL...<.75IN
WIND...60MPH
 
$$

42-DVD
543 
WWUS52 KTAE 192354
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
554 PM CST SAT JAN 19 2019

FLC131-200004-
/O.CAN.KTAE.SV.W.0009.000000T0000Z-190120T0030Z/
Walton FL-
554 PM CST SAT JAN 19 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WALTON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CST for the Panhandle
of Florida.

LAT...LON 3066 8568 3065 8543 3057 8544 3057 8538
      3000 8539 2993 8539 2990 8537 2999 8562
      3016 8585 3019 8586
TIME...MOT...LOC 2354Z 246DEG 44KT 3066 8553 3000 8566 

$$

FLC005-133-200030-
/O.CON.KTAE.SV.W.0009.000000T0000Z-190120T0030Z/
Bay FL-Washington FL-
554 PM CST SAT JAN 19 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CST
FOR BAY AND SOUTHEASTERN WASHINGTON COUNTIES...

At 554 PM CST, severe thunderstorms were located along a line
extending from 8 miles south of Chipley to 7 miles west of Tyndall
Air Force Base, moving northeast at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Panama City, Lynn Haven, Panama City Beach, Callaway, Vernon,
Springfield, Mexico Beach, Hiland Park, Tyndall Air Force Base,
Bradford, Parker, Wausau, Allanton, Dirego Park, College Station,
West Panama City, Bahama Beach, Bennett, Davis Beach and Porter Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.

&&

A Tornado Watch remains in effect until 900 PM CST for the Panhandle
of Florida.

LAT...LON 3066 8568 3065 8543 3057 8544 3057 8538
      3000 8539 2993 8539 2990 8537 2999 8562
      3016 8585 3019 8586
TIME...MOT...LOC 2354Z 246DEG 44KT 3066 8553 3000 8566 

HAIL...<.75IN
WIND...60MPH
 
$$

42-DVD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 19, 2:37 PM CST, 2 hours 47 minutes earlier.

Area forecast discussion, Jan 19, 2:37 PM CST, 2 hours 47 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
337 PM EST Sat Jan 19 2019

.NEAR TERM [Through Tonight]...

The main focus will be on a squall line entering and sweeping from
west to east across the local region later this afternoon and
tonight. SPC continues to show a slight risk for severe weather
mainly along and west of an Albany to Tallahassee line with a
marginal risk elsewhere. While scattered showers have developed
ahead of the squall line, there has also been several breaks in the
cloud cover helping to further destabilize the atmosphere. A tornado
watch may be needed later afternoon or evening for at least a
portion of our CWA but will need to continue to monitor the line
and its evolution.

Behind the squall line we will see the passage of a strong cold
front with a much colder and drier airmass quickly filtering into
the area. It will also remain breezy overnight. This in combination
with extensive low level cloudiness may help keep temperatures from
dropping as low as previously forecast. Lows will range from near 40
northwest to around 50 across the southeast Big Bend.

.SHORT TERM [Sunday Through Monday Night]...

Will see a short break in precipitation for the short term as high
pressure builds across the eastern CONUS. With dry conditions in the
short term, the focus turns to the temperatures as the northwest
flow behind the cold front ushers in colder conditions. Highs Sunday
will range from the mid 40s across parts of southeast Alabama to the
the lower 50s across the eastern Florida Big Bend. With gusty winds
though, temperatures will feel like the 30s and 40s though. Thus, if
you are planning on spending time outside on Sunday, make sure you
bundle up! Highs on Monday will be in the 50s, but won't feel quite
as cold with weaker winds. Lows Monday morning are expected to be
the coldest over the next few days with most areas below freezing.
As the low level winds veer to the southeast, temperatures will be
slightly warmer Tuesday morning with lows in the mid 30s to lower
40s.

.LONG TERM [Tuesday Through Saturday]...

As the surface high moves east into the Atlantic, low level winds
will become southerly, with Gulf moisture returning to the CWA and
temperatures beginning to increase. Isentropic based showers will
allow for the return of low end rain chances to the forecast on
Tuesday. As a trough deepens over the Rockies Tuesday into
Wednesday, another front will push eastward with a low developing
along the southern end of the front and the system bringing high
rain chances back to the CWA Wednesday and Thursday. There's enough
instability for the mention of thunder with the system, however the
timing of this will have to be refined as the event nears. Behind
this system, PoPs will be limited into the first half of the
weekend.

&&

.AVIATION...
[Through 18Z Sunday]

Scattered showers will continue to develop out ahead of a line of
thunderstorms that will sweep from west to east across the region
this afternoon and early evening. Tried to time the onset of
thunderstorms at each terminal based on current radar trends.
Strong winds may accompany some of the storms along with MVFR/IFR
conditions in heavy rainfall. Winds will shift to the west and
northwest with the passage of a strong cold front later today.
Winds will be gusting to 25 kts and possibly higher through the
TAF package.

&&

.MARINE...

Showers and thunderstorms will spread across the marine area this
evening and tonight. Winds and seas will continue to increase
tonight with Gale force gusts expected this evening through much
of tomorrow. Will likely need a Small Craft advisory for a portion
of Sunday night as winds and seas weaken. Expect an increase in
winds and seas mid week as the next front moves through the area.

&&

.FIRE WEATHER...

A cold front will pass through tonight bringing rain to the
area this afternoon into tonight. Winds have increased today
and will remain elevated through tomorrow. Despite this, RH
values remain above critical thresholds and thus Red Flag
conditions are not expected.

&&

.HYDROLOGY...

Showers and thunderstorms will spread across the area this afternoon
into tonight with around 3/4" or less of rain expected through
tonight. While a few rivers are already in minor flood or action
stage, these should not cause any significant impacts. Another
front will bring additional rainfall mid to late week with around
one to two inches of rain which will cause some rises on area
rivers.

With the strong southerly winds ahead of the front, water levels
will be elevated along the coast tonight, particularly in
Apalachee Bay. Inundation along the coast of 1 to 2.5 feet is
possible. This is expected to align timewise with high tide
overnight and thus have issued a coastal flood advisory for
tonight from Franklin County east to Dixie County.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office or
tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   47  51  31  56  37 / 100   0   0   0   0
Panama City   44  50  34  54  42 /  70   0   0   0   0
Dothan        41  47  29  52  34 /  70   0   0   0   0
Albany        44  49  30  52  33 / 100   0   0   0   0
Valdosta      48  51  31  54  36 /  90  10   0   0   0
Cross City    52  54  32  58  38 /  90  10   0   0   0
Apalachicola  48  52  34  55  44 /  90   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 7 AM EST /6 AM CST/ Sunday for Coastal Bay-
     Coastal Dixie-Coastal Franklin-Coastal Gulf-Coastal
     Jefferson-Coastal Taylor-Coastal Wakulla-South Walton.

     Coastal Flood Advisory until 4 AM EST Sunday for Coastal Dixie-
     Coastal Franklin-Coastal Jefferson-Coastal Taylor-Coastal
     Wakulla.

     High Rip Current Risk through Sunday evening for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

     High Surf Advisory until 7 PM EST /6 PM CST/ Sunday for Coastal
     Bay-Coastal Gulf-South Walton.

GA...None.
AL...None.
GM...Small Craft Advisory until 4 PM EST this afternoon for Apalachee
     Bay or Coastal Waters From Keaton Beach to Ochlockonee
     River FL out to 20 Nm-Coastal Waters From Ochlockonee River
     to Apalachicola Fl out to 20 Nm-Coastal waters from
     Suwannee River to Keaton Beach FL out 20 NM-Coastal waters
     from Mexico Beach to Apalachicola FL out 20 NM-Coastal
     waters from Mexico Beach to Okaloosa Walton County Line FL
     out 20 NM-Waters from Suwannee River to Apalachicola FL
     from 20 to 60 NM-Waters from Apalachicola to Mexico Beach
     FL from 20 to 60 NM-Waters from Mexico Beach to Okaloosa
     Walton County Line FL from 20 to 60 NM.

     Gale Warning until 7 PM EST Sunday for Apalachee Bay or Coastal
     Waters From Keaton Beach to Ochlockonee River FL out to 20
     Nm-Coastal Waters From Ochlockonee River to Apalachicola Fl
     out to 20 Nm-Coastal waters from Suwannee River to Keaton
     Beach FL out 20 NM-Coastal waters from Mexico Beach to
     Apalachicola FL out 20 NM-Coastal waters from Mexico Beach
     to Okaloosa Walton County Line FL out 20 NM-Waters from
     Suwannee River to Apalachicola FL from 20 to 60 NM-Waters
     from Apalachicola to Mexico Beach FL from 20 to 60 NM-
     Waters from Mexico Beach to Okaloosa Walton County Line FL
     from 20 to 60 NM.

&&

NEAR TERM...Barry
SHORT TERM...Fieux
LONG TERM...Fieux
AVIATION...Barry
MARINE...Fieux
FIRE WEATHER...Fieux
HYDROLOGY...Fieux

In the hours before

Special weather statement, Jan 19, 4:17 PM CST, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
417 PM CST SAT JAN 19 2019

ALZ065-068-192315-
Coffee AL-Geneva AL-
417 PM CST SAT JAN 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR COFFEE AND WESTERN GENEVA
COUNTIES UNTIL 515 PM CST...

At 417 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Luverne to 6 miles northwest of Laurel
Hill. Movement was northeast at 50 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Elba, Geneva, Enterprise, Fort Rucker, Samson, New Brockton, Lee,
Kinston, Coffee Springs, Mixons Crossroads, Curtis, Carl Folsom A/p,
Central City, Logan Field Municipal A/P, Camp Humming Hills,
Clintonville, Roeton, Camp Alaflo Bsa, Arcus and Enterprise Municipal
A/P.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 900 PM CST for southeastern
Alabama...and the Panhandle of Florida.

LAT...LON 3153 8619 3154 8614 3162 8615 3162 8579
      3120 8579 3099 8578 3100 8619 3119 8620
TIME...MOT...LOC 2217Z 247DEG 42KT 3166 8630 3102 8655

42-DVD
Special weather statement, Jan 19, 4:27 PM CST, 57 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
527 PM EST SAT JAN 19 2019

FLZ007>010-012-108-112-192330-
Coastal Bay FL-Central Walton FL-Holmes FL-Inland Bay FL-
South Walton FL-North Walton FL-Washington FL-
527 PM EST SAT JAN 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BAY...WALTON...
WESTERN HOLMES AND WESTERN WASHINGTON COUNTIES UNTIL 630 PM EST/530
PM CST/...

At 526 PM EST/426 PM CST/, Doppler radar was tracking strong
thunderstorms along a line extending from near Laurel Hill to 12
miles south of Mary Esther. Movement was east at 40 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Panama City Beach, Santa Rosa Beach, De Funiak Springs, Eglin Air
Force Base, Union, Liberty, Live Oak, Freeport, Paxton, Ponce De
Leon, Caryville, Westville, Ebro, Oakwood Hills, Cluster Springs,
Villa Tasso, Cerrogordo, Blue Mountain Beach, Gritney and Seaside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1000 PM EST/900 PM CST/ for
the Panhandle of Florida.

LAT...LON 3038 8633 3042 8631 3039 8626 3040 8623
      3042 8627 3043 8625 3038 8616 3039 8611
      3044 8616 3047 8613 3046 8619 3050 8620
      3048 8622 3046 8639 3099 8639 3099 8576
      3021 8591 3028 8611 3033 8640 3040 8639
TIME...MOT...LOC 2226Z 254DEG 34KT 3099 8648 3023 8667

42-DVD
Special weather statement, Jan 19, 4:56 PM CST, 28 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
556 PM EST SAT JAN 19 2019

FLZ010-012-112-192345-
Coastal Bay FL-Inland Bay FL-Washington FL-
556 PM EST SAT JAN 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR BAY AND SOUTHWESTERN WASHINGTON
COUNTIES UNTIL 645 PM EST/545 PM CST/...

At 556 PM EST/456 PM CST/, Doppler radar was tracking a strong
thunderstorm 8 miles southwest of Panama City Beach, moving northeast
at 35 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Panama City, Lynn Haven, Panama City Beach, Callaway, Springfield,
Hiland Park, Tyndall Air Force Base, Live Oak, Parker, Ebro, Dirego
Park, College Station, Gulf Resort Beach, West Panama City, Bahama
Beach, Millers Ferry, Bennett, Brannonville, Millville and West Bay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1000 PM EST/900 PM CST/ for
the Panhandle of Florida.

LAT...LON 3028 8602 3027 8600 3033 8599 3045 8595
      3044 8590 3047 8589 3047 8588 3050 8586
      3051 8588 3056 8588 3059 8590 3063 8588
      3036 8539 3026 8539 2997 8563 3021 8604
TIME...MOT...LOC 2256Z 233DEG 30KT 3012 8594

42-DVD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 19, 2:09 AM CSTRip Current StatementTAEBay, Franklin, Gulf, Walton49 hr
Jan 19, 2:09 AM CSTHigh Surf AdvisoryTAEBay, Gulf, Walton40 hr
Jan 19, 2:09 AM CSTWind AdvisoryTAEBay, Dixie, Franklin, Gulf, Jefferson, Taylor and 2 more28 hr
Jan 19, 2:10 AM CSTGale WarningTAE34 hr
Jan 19, 2:10 AM CSTSmall Craft AdvisoryTAE13 hr
Jan 19, 2:22 PM CSTCoastal Flood AdvisoryTAEDixie, Franklin, Jefferson, Taylor, Wakulla13 hr
Jan 19, 3:24 PM CSTSpecial Marine WarningTAE2 hr
Jan 19, 4:27 PM CSTSpecial Weather StatementTAEHolmes, Walton63 min
Jan 19, 4:56 PM CSTSpecial Weather StatementTAEBay49 min
Jan 19, 5:21 PM CSTSpecial Marine WarningTAE84 min

Nearby

Severe Thunderstorm Warnings in Florida, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.